I was diagnosed with Vitamin D3 deficiency since it turned out to be 8.8. The doctor prescribed me Vitamin D 3 shots of 600,000 I.U once a month for 3 months. I have had 2 shots up till now but every time i get the shot, i experience drowsiness for a while and then start experiencing left side and lower left abdomen pain. For a while, this pain also transferred to the right side. Is it because of the shot? Please help!
Odd reactions to shots are not unusual, especially if you have an underlying disorder that affects the nervous system. Ask your doctor to see if the dosage or timing of the D3 injections should be altered. Your comfort and quality of life during recovery from the D3 deficiency are important.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.